| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
MATHEMATICAL ANALYSIS

Online Edition, Vol. 5, 2011, no. 45-48


K.R. Kazmi, S.A. Alvi
      Existence and iterative approximation of solutions of multi-valued implicit variational-like inclusions: A strongly P-\eta-proximal mapping approach
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 45-48, 2203-2216.

M. Nakai
      Analysis of imputation methods for missing data in AR(1) longitudinal dataset
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 45-48, 2217-2227.

E. Pandey, R. K. Mishra, A. Habib, S. P. Pandey
      Error estimation for some modified Szasz-Mirakjan-beta operators
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 45-48, 2229-2235.

K. Kannan, K. Chandrasekhara Rao
      Some properties of \tau_1\tau_2-s*g locally closed sets
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 45-48, 3337-2249.

K. Prudhvi, M. Rangamma
      A unique common fixed point theorem for six non self-maps in metric spaces
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 45-48, 2251-2257.

D. N. Sain, S. N. Mukhopadhyay
      On absolutely n-th continuous functions
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 45-48, 2259-2269.

Weimao Qian, Weiming Gong
      A equivalent condition for uniform domains
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 45-48, 2271-2274.

H. Mahzoon
      A note on classes of analytic functions concerned with uniformly starlike and convex functions
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 45-48, 2275-2283.

B. E. Kanguzhin, D. B. Nurakhmetov
      On properties of systems of root functions of well-posed boundary value problems for the second order differential operator
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 45-48, 2285-2294.

H. Rezaei, S. Talebzadeh
      Thick sets and dynamics of operators
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 45-48, 2295-2300.

S. Pinjai, K. Mukdasai
      Robust exponential stability for uncertain linear non-autonomous systems with discrete and distributed time-varying delays
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 45-48, 2301-2312.

S. Moradi, D. Alimohammadi
      New extensions of Kannan fixed-point theorem on complete metric and generalized metric spaces
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 45-48, 2313-2320.

Desale, B. S. and Qashash, G. A.
      Improper partial bilateral generating functions for some orthogonal polynomials
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 45-48, 2321-2328.

Desale, B. S. and Qashash, G. A.
      Trilateral generating function for Hermite, Jacobi and Bessel polynomials
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 45-48, 2329-2335.

I. A. Al-Subaihi, "Mohd Taib." Shatnawi, H. I. Siyyam
      A ninth-order iterative method free from second derivative for solving nonlinear equations
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 45-48, 2337-2347.

G. Anello, F. Rania
      Existence results for nonlinear problems in R^N involving the p-Laplacian
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 45-48, 2349-2359.

Ghanshyam Bhatt
      Construction of wavelet frames using lifting like schemes
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 45-48, 2361-2374.

H. Ziat
      Ergodic theorem and strong law of large numbers for unbounded and nonconvex random sets
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 45-48, 2375-2393.

C. Bosch, R. Reyes-Heroles
      Pareto optimal partitions for a particular welfare function
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 45-48, 2395-2402.

Li Li, Yan Hao, Shin Min Kang
      Convergence of perturbed iterative algorithm for generalized quasi-variational inequalities
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 45-48, 2403-2412.

T. Kim, J. Choi, Y. H. Kim
      A note on Bernstein polynomials associated with q-Euler numbers and polynomials
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 45-48, 2413-2420.

B. Rahimi, M. Gholami Porshokouhi, M. Rashidi, M. Gholami
      An analytic study of the Cauchy problems
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 45-48, 2421-2425.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |